# SDR TRBA2009055

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 18,608 hours, 21,715 cycles
- Engine: Pwc PW127F
- Engine time: 23,421 hours, 23,290 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESSURE LIGHT STARTED TO FLUCTUATE ALONG WITH LOW OIL PRESSURE IN THE CAP.  THE OIL PRESSURE NEEDLE STARTED TO FLUCTUATE WITHIN THE YELLOW ARC AND SOON AFTER BOTH ENGINE OIL LIGHT AND CAP LIGHT ALONG WITH MASTER WARNING AND CRC.  SHUT NR 2 ENGINE DOWN AS PER COMPANY PROCEDURES.  FOLLOW PWC MM 05-50-22 STEP 5S FOR PROCEDURES FOR OIL LOSS OR LOW OIL PRESSURE.  INSPECTED RGB AND TURBO ENG CHIP DETECTOR FOR DEBRIS AND CHECK OK IAW ATR JIC 79-22-62.  REMOVED AND REPLACED SCAVENGE FILTER AND CARRY OUT PATCH CHECK AND FOUND OK IAW ATR 72 JIC 79-22-61 AND 72-01-50.  REMOVED AND REPLACED PRESSURE OIL FILTER AND PATCH CHECK AND FOUND OK IAW ATR 72 JIC 79-22-62 AND 72-01-50.  SERVICED ENG OIL .  PERFORMED ENGINE RUN UP AT 80 PERCENT TQ FOR 10 MINUTES.  CHECK FOR LEAKS AND FOUND SATISFACTORY, NO DEFECTS NOTED AT THIS TIME.
